# SDR WX0A2014010572332

- Difficulty date: December 29, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 43,225 hours, 37,282 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: 758405404
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LG WAS RETRACTED, THE LG AURAL WARNING SOUNDED NONSTOP.  UNABLE TO CANCEL IT, NO UNSAFE LIGHTS, LG DOOR OPEN WAS OUT, ACFT LG LIGHTS WERE OUT, NLG INDICATOR WAS RETRACTED.  THE WARNING CEASED WHEN WE PASSED 210 KTS.  ON THE RETURN THE LG WARNING, AURAL, DID NOT SOUND WHEN THE THROTTLES WERE AT IDLE WITH THE GEAR UP & THE SPEED WAS 190 KTS.  THE RED UNSAFE LIGHTS DID NOT ILLUMINATE.  THE ALTITUDE WAS 3000 FT ALL LG EXTENDED LIGHTS OPERATED NORMALLY.  SEE LP 566930, 566934, 566932 FOR R & R RT SWITCH PACK ASSEMBLY & PANELS.  OPERATIONS CHECK OF RT THROTTLE SWITCH ASSEMBLY & PERFORMED GEAR SWING FOR LG POSITION & WARNING INDICATION SYS.  CHECKED OK IAW MM 32-60-00.
